Superintegrability and quasi-exactly solvable eigenvalue problems

E. G. Kalnins, Willard Miller, G. S. Pogosyan

Research output: Contribution to journalArticlepeer-review


We show the intimate relationship between quasi-exact solvability, as expounded, for example, by A. Ushveridze, and separation of variables as it applies to specific quantum Hamiltonians. This approach is generalized to apply to finite solutions of quantum Hamiltonians.

Original languageEnglish (US)
Pages (from-to)925-929
Number of pages5
JournalPhysics of Atomic Nuclei
Issue number5
StatePublished - May 1 2008


Dive into the research topics of 'Superintegrability and quasi-exactly solvable eigenvalue problems'. Together they form a unique fingerprint.

Cite this